# SDR ASOA2012080302031

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 24,862 hours, 22,148 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66023
- Condition: Failed
- Location: Emergency Light
- Part time: 986,928 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 AND NR 8 EMERGENCY LIGHTS AND THE SECOND FROM FWD AND MOST AFT CENTER CEILING EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.
